Alice Lacaze-Masmonteil

Publications

Published

  1. H. Gupta, A. Herman, A. Lacaze-Masmonteil, R. Maleki, and K. Meagher, On the second largest eigenvalue of certain graphs in the perfect matching association scheme, Electronic Journal of Combinatorics 33(1) (2026), 1--39.
  2. D. Horsley and A. Lacaze-Masmonteil, Completing the solution of the directed Oberwolfach problem with two tables, Electronic Journal of Combinatorics.
  3. A. Lacaze-Masmonteil, Hamiltonian decompositions of the wreath product of hamiltonian decomposable digraphs, Discrete Mathematics, 33(1) (2026), 1--33.
  4. A. Lacaze-Masmonteil, Decompositions of the wreath product of certain directed graphs into directed hamiltonian cycles, Ars Mathematica Contemporanea, 26 (2) (2026).
  5. A. Lacaze-Masmonteil, Completing the solution of the directed Oberwolfach problem with cycles of equal length, Journal of Combinatorial Designs, 32 (2024), 5-30.

Submitted

  1. A. C. Burgess, P. H. Danziger, A. Lacaze-Masmonteil, A complete solution to the directed Oberwolfach problem of order 2 (mod 4) with cycles of even lengths , submitted February 2026.
  2. A. Herman, A. Lacaze-Masmonteil, K. Meagher, and H. Monterde, Near factorizations in association schemes.